# SDR UIEA2020101602265

- Difficulty date: October 15, 2020
- Submitted: October 16, 2020
- Operation: Air carrier
- Aircraft: N1093A
- Make and model: Boeing 767-36N
- Aircraft serial: 30111
- Aircraft time: 82,502 hours, 12,025 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Stuck
- Location: Weather
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WX RADAR STUCK IN TEST MODE.  PERFORMED WEATHER RADAR SYSTEM TEST, IAW B767 AMM 34-43-00-735-033-022.  ALL SYSTEMS TEST GOOD, INCLUDING MODE SWITCHING FUNCTION.  PERFORMED 30S/40S TEST, IAW 22-00-02.  NO AUTOFLIGHT FAULTS PRESENT AT THIS TIME.  A/C OKAY FOR CAT III B OPERATIONS.
